# SDR 9601359917

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967N
- Make and model: Doug DC-9-32
- Aircraft serial: 47573
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Door 1l
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, THE FORWARD EMERGENCY LIGHTS ILLUMINATED INTERMITTENTLY.  REPLACED THE POWER SUPPLY, BATTERIES AND THE EMERGENCY EXIT SIGN AT DOOR 1L.  OPERATIONAL CHECK GOOD.
